MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CR RP INSRT SZ 5 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE CR RP INSRT SZ 5 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151630508
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 05/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient had a valgus knee.The surgeon used the prescribed technique using a measured sizer.A size 5 narrow femur, size 6 tibia tray and as sz 5 8mm poly were implanted.The patient was balanced in both extension and flexion with the 8mm poly.3 days later the patient was experiencing some pain; an x-ray was taken which showed that the insert had spun out.The surgeon did an mua and then subsequently decided to change the poly.On manipulation in theater it was quite obvious that the knee was very unstable.The 8mm poly was removed and a sz5 14mm poly insert was implanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE CR RP INSRT SZ 5 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8223209
Report Number1818910-2019-80058
Device Sequence Number263775
Product Code NJL
UDI-Device Identifier10603295047773
UDI-Public10603295047773
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151630508
Device Lot Number8067761
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date02/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;